Journal article icon

Journal article

VARIATIONAL FORMULATIONS OF CERTAIN PROBLEMS OF THE THEORY OF THE FLOW OF RIGID-PLASTIC MEDIA

Publication status:
Published

Actions


Access Document


Authors


Journal:
PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS
Volume:
48
Issue:
6
Pages:
728-731
Publication date:
1984-01-01
DOI:
ISSN:
0021-8928
URN:
uuid:cb211ea8-a691-432d-ba54-4d436f41aec3
Source identifiers:
3459
Local pid:
pubs:3459

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP